Vol. 93, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Invariant subspaces for finite maximal subdiagonal algebras

Kichi-Suke Saito

Vol. 93 (1981), No. 2, 431–434
Abstract

Let M be a von Neumann algebra with a faithful, normal, tracial state τ and H a finite, maximal, subdiagonal algebra in M. If 1 p < s , then there is a one-to-one correspondence between left-(resp. right-) invariant subspaces of the noncommutative Lebesgue space Lp(M,τ) and those of Ls(M,τ).

Mathematical Subject Classification 2000
Primary: 46L50, 46L50
Secondary: 46L10, 47A15
Milestones
Received: 11 September 1979
Published: 1 April 1981
Authors
Kichi-Suke Saito